# SDR DALA2024042304661

- Difficulty date: April 21, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 108,649 hours, 15,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Missing
- Location: Seat 52 Abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 EMERGENCY LIGHT ON SEAT 52 LEFT ABC MISSING. CORRECTIVE ACTION: REPLACED MISSING EEPL HOUSING AND LIGHT AT SEAT 52C IAW B767 CMM 25-28-94. OPS NORMAL, OK FOR SERVICE. (5471874)
